Will 50mg of Zoloft effect my blood pressure... good or bad? Thanks Brenda?

Question is Closed Report Mark as Favorite

Answers (1)

15 Mar 2010

Hello, Zoloft could do either, raise or lower, blood pressure. However, this medication, although of course having the potential, usually does not heighten or raise the blood pressure. More likely, it would lower the blood pressure; again, however, both are not common. You need to ensure that your provider monitors your blood pressure at each visit, and if you notice, anything, that is not a daily normal occurence for yourself or your body, you need to call your provider immediately. Best Wishes.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Inderal for anxiety?

50mg zoloft at night and xanax as needed for anxiety Doc is thinking of weaning off the xanax as i have been on it for over 2 yrs and is trying what ...

2 answers 24 Apr 2010

Need help asap on how zoloft effects the body long term please help?

my friend takes zoloft and has been takin it for years and i waz wondering could some of the physical issues be a side effect from it like hard to ...

2 answers 24 Nov 2011

High Blood Pressure - I'm starting to fell very depressed about not being able to control my blood?

... pressure and wonder if there are others having similar problems. I have a clonidine patch 0.3 mg, take 0.1 orally, plus Diovan 160mg, Nifedipine ...

1 answer 17 Mar 2012

High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?

... 106/74 with a heart rate of 79... Yay! So it looks like the combination of .3 Clonidine at night half of a 50mg Metoprolol and 100mg of Losartin ...

1 answer 8 Aug 2013

Why I am experiencing the side effect of dexilant after taking and consuming the medicine?

The side effect that i am experiencing are my blood pressure went up and a symptom of asthma. Is this good or bad?and how long will this side effect ...

1 answer 7 Sep 2013